# SDR REXA2015041800419

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 16,500 hours, 16,173 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT FLIGHT ATTENDANT STATION & ROW 1CD HAVE FALLEN.  RESTOWED O2 MASKS AT FLIGHT ATTENDANT STATION & AT ROW 1CD IAW AMM 35-21-09.
